# SDR AALA201604219001

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 48,050 hours, 22,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR HARD TO ARM.  FOUND DEBRIS IN FLOOR GIRT BAR CONNECTION.  REMOVED DEBRIS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
